# SDR A6WA200840255

- Difficulty date: March 26, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 12,619 hours, 11,598 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS SIDE WINDOW CRACKED.  REMOVED AND REPLACED WINDOW IAW AMM 56-12-01.
